Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by
Crossref.
de Buyer, Paul
and
Mourrat, Jean-Christophe
2015.
Diffusive decay of the environment viewed by the particle.
Electronic Communications in Probability,
Vol. 20,
Issue. none,
Gu, Yu
and
Bal, Guillaume
2015.
Fluctuations of parabolic equations with large random potentials.
Stochastic Partial Differential Equations: Analysis and Computations,
Vol. 3,
Issue. 1,
p.
1.
Lamacz, Agnes
Neukamm, Stefan
and
Otto, Felix
2015.
Moment bounds for the corrector in stochastic homogenization of a percolation model.
Electronic Journal of Probability,
Vol. 20,
Issue. none,
Shen, Zhongwei
2015.
Convergence rates and Hölder estimates in almost-periodic homogenization of elliptic systems.
Analysis & PDE,
Vol. 8,
Issue. 7,
p.
1565.
Heida, Martin
and
Schweizer, Ben
2016.
Non-periodic homogenization of infinitesimal strain plasticity equations.
ZAMM - Journal of Applied Mathematics and Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik,
Vol. 96,
Issue. 1,
p.
5.
Bella, Peter
and
Otto, Felix
2016.
Corrector Estimates for Elliptic Systems with Random Periodic Coefficients.
Multiscale Modeling & Simulation,
Vol. 14,
Issue. 4,
p.
1434.
Mourrat, Jean-Christophe
and
Otto, Felix
2016.
Correlation structure of the corrector in stochastic homogenization.
The Annals of Probability,
Vol. 44,
Issue. 5,
Gu, Yu
and
Mourrat, Jean-Christophe
2016.
Scaling Limit of Fluctuations in Stochastic Homogenization.
Multiscale Modeling & Simulation,
Vol. 14,
Issue. 1,
p.
452.
Gloria, Antoine
and
Marahrens, Daniel
2016.
Annealed estimates on the Green functions and uncertainty quantification.
Annales de l'Institut Henri Poincaré C, Analyse non linéaire,
Vol. 33,
Issue. 5,
p.
1153.
Gu, Yu
2016.
A central limit theorem for fluctuations in 1D stochastic homogenization.
Stochastics and Partial Differential Equations: Analysis and Computations,
Vol. 4,
Issue. 4,
p.
713.
Gloria, Antoine
and
Habibi, Zakaria
2016.
Reduction in the Resonance Error in Numerical Homogenization II: Correctors and Extrapolation.
Foundations of Computational Mathematics,
Vol. 16,
Issue. 1,
p.
217.
Gloria, Antoine
and
Nolen, James
2016.
A Quantitative Central Limit Theorem for the Effective Conductance on the Discrete Torus.
Communications on Pure and Applied Mathematics,
Vol. 69,
Issue. 12,
p.
2304.
Gu, Yu
and
Mourrat, Jean-Christophe
2016.
Pointwise two-scale expansion for parabolic equations with random coefficients.
Probability Theory and Related Fields,
Vol. 166,
Issue. 1-2,
p.
585.
Bal, Guillaume
2016.
Handbook of Uncertainty Quantification.
p.
1.
Armstrong, Scott
Kuusi, Tuomo
and
Mourrat, Jean-Christophe
2016.
Mesoscopic Higher Regularity and Subadditivity in Elliptic Homogenization.
Communications in Mathematical Physics,
Vol. 347,
Issue. 2,
p.
315.
Armstrong, Scott N.
and
Mourrat, Jean-Christophe
2016.
Lipschitz Regularity for Elliptic Equations with Random Coefficients.
Archive for Rational Mechanics and Analysis,
Vol. 219,
Issue. 1,
p.
255.
Gu, Yu
2017.
High order correctors and two-scale expansions in stochastic homogenization.
Probability Theory and Related Fields,
Vol. 169,
Issue. 3-4,
p.
1221.
Bal, Guillaume
2017.
Handbook of Uncertainty Quantification.
p.
497.
Armstrong, Scott
Kuusi, Tuomo
and
Mourrat, Jean-Christophe
2017.
The additive structure of elliptic homogenization.
Inventiones mathematicae,
Vol. 208,
Issue. 3,
p.
999.
Ben-Artzi, Jonathan
Marahrens, Daniel
and
Neukamm, Stefan
2017.
Moment bounds on the corrector of stochastic homogenization of non-symmetric elliptic finite difference equations.
Communications in Partial Differential Equations,
Vol. 42,
Issue. 2,
p.
179.